# SDR SWAA2025021094168

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 57,641 hours, 34,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD SECTION DOES NOT ILLUMINATE.<[01] REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK IAW AMM 33-51-06. OP-CHECK GOOD.
